# SDR DL76L040858

- Difficulty date: September 9, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 38,077 hours, 6,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CB P36 EMERGENCY LIGHTS WING RT POPPED, RESET OK.  POPPED AGAIN AFTER 4 HRS, NOT RESET.  REPLACED AFT RT AND CTR BATTERY PACKS, CHECK OK.
